# SDR A6WA201643699

- Difficulty date: March 15, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 31,600 hours, 30,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3104911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST LT OF STRINGER 27 HAS CORROSION, BETWEEN FRAMES 394.00 & 409.00 IN THE FWD E & E BAY.  R & R CORRODED INTERCOSTAL IAW SRM 51-42-06 & 51-42-21.
